# SDR COEA2023031506903

- Difficulty date: January 20, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: S53571401209
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242858 NR 200134 HEAVY CHECK   COE/MAJOR REPAIR: R/H FUSELAGE SKIN DOUBLER ABOVE REFUELING PANEL BETWEEN FRAMES 23-24 AND STRINGERS 12-23A HAS DAMAGE. CORRECTIVE ACTION: REPLACED DOUBLER PER ATR SRAS ES_00209616_01...20192 ISSUE A, DATED 3/1/2023.
